Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Apr 27, 2024, 2:55 PM CDT for Cowley County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2024, 2:55 PM CDT (19:55 UTC)
- Expired
- Apr 27, 2024, 3:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Cowley County, KS
The radar
The Wichita radar (KICT), 82 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:16 PM CDT | FUNNEL CLOUD | 3 Wnw Maple City, KS | Report via Spotter Network. |
| Apr 27, 3:31 PM CDT | TORNADO | 3 Ssw Dexter, KS | Small tornado reported south of Dexter. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted.
139
WFUS53 KICT 271955
TORICT
KSC035-272030-
/O.NEW.KICT.TO.W.0012.240427T1955Z-240427T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
255 PM CDT Sat Apr 27 2024
The National Weather Service in Wichita has issued a
* Tornado Warning for...
South central Cowley County in south central Kansas...
* Until 330 PM CDT.
* At 255 PM CDT, a confirmed tornado was located near Chilocco, or 8
miles south of Arkansas City, moving northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Cowley County, including the following locations...
Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3716 9687 3716 9669 3700 9670 3700 9704
TIME...MOT...LOC 1955Z 213DEG 37KT 3696 9701
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
CUELLAR3 follow-up statements
228
WWUS53 KICT 271959
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
259 PM CDT Sat Apr 27 2024
KSC035-272030-
/O.CON.KICT.TO.W.0012.000000T0000Z-240427T2030Z/
Cowley KS-
259 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTH
CENTRAL COWLEY COUNTY...
At 259 PM CDT, a confirmed large and extremely dangerous tornado was
located near Chilocco, or 7 miles southeast of Arkansas City, moving
northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3716 9687 3716 9669 3700 9670 3700 9704
TIME...MOT...LOC 1959Z 216DEG 33KT 3697 9698
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
CUELLAR378
WWUS53 KICT 272007
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
307 PM CDT Sat Apr 27 2024
KSC035-272030-
/O.CON.KICT.TO.W.0012.000000T0000Z-240427T2030Z/
Cowley KS-
307 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTH
CENTRAL COWLEY COUNTY...
At 307 PM CDT, a confirmed tornado was located 7 miles southeast of
Arkansas City, moving northeast at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3716 9687 3716 9669 3700 9670 3700 9704
TIME...MOT...LOC 2007Z 216DEG 35KT 3702 9692
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
CUELLAR059
WWUS53 KICT 272014
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
314 PM CDT Sat Apr 27 2024
KSC035-272030-
/O.CON.KICT.TO.W.0012.000000T0000Z-240427T2030Z/
Cowley KS-
314 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTH
CENTRAL COWLEY COUNTY...
At 314 PM CDT, a confirmed tornado was located over Hardy, or 13
miles east of Arkansas City, moving northeast at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3716 9687 3716 9669 3700 9670 3700 9698
TIME...MOT...LOC 2014Z 231DEG 26KT 3701 9680
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
CUELLARWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:31 PM CDT, 2 hours 24 minutes earlier. Its key messages:
- Severe storms likely this afternoon through tonight with all hazards possible.
- Slight risk of severe lingers Sunday in southeast Kansas.
- Unsettled with convective potential again by mid-week.
Area forecast discussion, Apr 27, 12:31 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion...Corrected National Weather Service Wichita KS 1231 PM CDT Sat Apr 27 2024 .KEY MESSAGES... - Severe storms likely this afternoon through tonight with all hazards possible. - Slight risk of severe lingers Sunday in southeast Kansas. - Unsettled with convective potential again by mid-week. && .DISCUSSION... Issued at 256 AM CDT Sat Apr 26 2024 Shallow moisture was returning early this morning with stratus cigs accompanying the low to mid-60s dew points. Various short term/convective allowing models continue to show a spread in outcomes regarding convective evolution/trends mainly during the daylight hours. There still is general support with some timing/placement differences in convection developing toward midday with the deeper low level moisture advection somewhere along/just east of the I-135 corridor. The main question/concern is how extensive in coverage this convection may become in the uncapped and increasingly unstable airmass in the open warm sector. If they remain somewhat more widely spaced (even though not necessarily discrete) they will pose a higher probability for large hail and a tornado given the impressive the hodographs in the point forecast soundings. The dry-line will remain more of a focus across west central Kansas during the mid to late afternoon which poses another risk area of significant severe weather/tornadoes. While somewhat more conditional, there appears there could be a window for localized convergence in concert with the stronger forcing for ascent ejecting out ahead of the main upper trof. A third area of concern will be along the warm front which will become quasi-stationary this afternoon which looks to impact areas just north of the I-70 corridor. There is much more confidence in the convective trends by later this evening and tonight where the severe threat will transition more into areas of locally heavy/training rainfall across southeast Kansas where a Flood Watch will remain in effect. The main upper low/trof will lift more bodily northeastward on Sunday through Sunday night across the Midwest/northern Plains. The surface cold front will merge with the dry-line across eastern Kansas with a renewed severe risk across southeast Kansas before exiting by Sunday evening. Low level moisture will be shunted south of the area with dry and seasonably mild weather expected for Monday, before moisture returns by mid-week providing renewed precip/convective chances across the area. Darmofal && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1231 PM CDT Sat Apr 27 2024 Plenty of concerns with the terminals as return flow ahead of a wavy nearby frontal system and Rockies upper low were supplying ammunition for the potential for severe thunderstorms this afternoon and tonight. Non-comvective low level wind shear along with gusts to 35 mph away from thunderstorms are also possible tonight along with poor flying conditions in convection. In addition, winds of over 50 knots, large hail and tornadoes are also possible. && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch from 4 PM CDT this afternoon through Sunday afternoon for KSZ053-069>072-093>096-098>100. && DISCUSSION...KED AVIATION...MK
Hazardous weather outlook, Apr 27, 3:23 AM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 323 AM CDT Sat Apr 27 2024 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280830- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 323 AM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Severe thunderstorms are expected, mainly this afternoon and evening. All hazards are possible, including large hail up to baseball size, damaging wind gusts to 75 mph and tornadoes. The severe risk will transition into mainly a heavy rain threat later tonight across the Flint Hills and southeast Kansas where lowland flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday A slight risk for severe storms will continue for southeast Kansas on Sunday with a continued risk for heavy rainfall and flooding. There will be more chances for thunderstorms across much of the area from late Tuesday through Thursday night. The risk for organized severe storms appears low at this time for the mid-week periods. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. && For a graphical version of this information, see our webpage at: https://www.weather.gov/erh/ghwo?wfo=ict
In the hours before
Local storm report, Apr 27, 1:26 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
126 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Tstm Wnd Gst Douglass 37.52N 97.01W
04/27/2024 E60 MPH Butler KS Public
&&Special weather statement, Apr 27, 1:46 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
146 PM CDT Sat Apr 27 2024
KSZ033-271900-
Lincoln KS-
146 PM CDT Sat Apr 27 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN COUNTY THROUGH
200 PM CDT...
At 146 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Victor, or 9 miles northwest of
Lincoln, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Barnard and Ash Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.
&&
LAT...LON 3922 9793 3903 9819 3911 9839 3922 9834
TIME...MOT...LOC 1846Z 206DEG 40KT 3915 9825
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MCGUIRELocal storm report, Apr 27, 2:04 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
204 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM Hail 1 S Leon 37.67N 96.78W
04/27/2024 M0.70 Inch Butler KS Public
&&Special weather statement, Apr 27, 2:22 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
222 PM CDT Sat Apr 27 2024
KSZ032-272000-
Russell KS-
222 PM CDT Sat Apr 27 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN RUSSELL COUNTY THROUGH
300 PM CDT...
At 222 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles south of Luray, or 10 miles northeast of
Russell, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Russell, Lucas, Luray, Bunker Hill, Wilson Lake, and Russell Airport.
This includes Interstate 70 between Mile Markers 182 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.
&&
LAT...LON 3913 9878 3913 9851 3895 9850 3880 9885
3891 9898
TIME...MOT...LOC 1922Z 212DEG 41KT 3898 9870
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MCGUIRELocal storm report, Apr 27, 2:46 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
246 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Hail Rosalia 37.82N 96.62W
04/27/2024 E0.70 Inch Butler KS Public
&&Special weather statement, Apr 27, 2:50 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
250 PM CDT Sat Apr 27 2024
KSZ033-272015-
Lincoln KS-
250 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LINCOLN COUNTY
THROUGH 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hunter, or 18 miles northwest of Lincoln, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ash Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.
&&
LAT...LON 3922 9808 3902 9848 3922 9849
TIME...MOT...LOC 1950Z 209DEG 21KT 3920 9842
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 11:47 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 58 min |
| Apr 27, 12:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 62 min |
| Apr 27, 12:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 49 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 43 min |
| Apr 27, 1:46 PM CDT | Special Weather Statement | ICT | Lincoln | 14 min |
| Apr 27, 2:03 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| Apr 27, 2:22 PM CDT | Special Weather Statement | ICT | Russell | 38 min |
| Apr 27, 2:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 66 min |
| Apr 27, 2:40 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 30 min |
| Apr 27, 2:49 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 56 min |
| Apr 27, 2:50 PM CDT | Special Weather Statement | ICT | Lincoln | 25 min |
| Apr 27, 2:59 PM CDT | Special Weather Statement | ICT | Russell | 31 min |
| Apr 27, 3:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 40 min |
| Apr 27, 3:20 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 40 min |
| Apr 27, 3:27 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 48 min |
| Apr 27, 3:36 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 24 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 31 min |
| Apr 27, 4:00 PM CDT | Special Weather Statement | ICT | Butler | 45 min |
| Apr 27, 4:04 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 56 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | ICT | Cowley | 18 min |
| Apr 27, 4:14 PM CDT | Tornado Warning | ICT | Elk | 61 min |
| Apr 27, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 45 min |
| Apr 27, 4:34 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 21 min |
| Apr 27, 4:52 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 53 min |
| Apr 27, 4:54 PM CDT | Tornado Warning | ICT | Elk | 36 min |
| Apr 27, 4:57 PM CDT | Tornado Warning | ICT | Greenwood, Wilson, Woodson | 48 min |
| Apr 27, 4:58 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| Apr 27, 5:02 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| Apr 27, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 53 min |
| Apr 27, 5:10 PM CDT | Tornado Warning | ICT | Elk | 12 min |
| Apr 27, 5:17 PM CDT | Tornado Warning | ICT | Wilson | 28 min |
| Apr 27, 5:19 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 56 min |
| Apr 27, 5:28 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 32 min |
| Apr 27, 5:29 PM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Greenwood | 6 hr |
| Apr 27, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 47 min |
| Apr 27, 5:52 PM CDT | Tornado Warning | ICT | Chautauqua | 38 min |
| Apr 27, 5:56 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 20 min |
| Apr 27, 6:09 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 51 min |
| Apr 27, 6:13 PM CDT | Tornado Warning | ICT | Chautauqua | 32 min |
| Apr 27, 6:30 PM CDT | Tornado Warning | ICT | Montgomery | 30 min |
| Apr 27, 6:50 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 55 min |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.